# SDR UALA2011062403107

- Difficulty date: June 24, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 45,438 hours, 18,092 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DAMAGED. REMOVED DOOR SKIN PANEL. BACK DRILLED, COUNTERSUNK, AND TRIMMED SKIN PANEL. REPAIRED BENT AREAS. ATTACHED RUB STRIP TO SKIN PANEL. RII INSP ACCOMPLISHED NO DEFECTS. STARTED INSTALLATION OF SKIN PANEL. COMPLETED INSTALLATION OF SKIN PANEL.
